# SDR DALA13067401501

- Difficulty date: December 4, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 98,561 hours, 19,194 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL E661, FWD NUT PLATE FOUND CRACKED, REPAIRED IAW ER/A 520038-14.
